| Model Number |
LOBSTER CLAMP, RADIOLUCENT |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 02/11/2022, it was reported by a sales representative via sems that an ar-18700-49 lobster clamp broke mid case, the device was warped and when the doctor tried to manipulate it, the instrument broke.This was discovered during use with no impact to the patient.